Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 3, Pages 549-554
http://dx.doi.org/10.1155/S0161171298000751

Positive solutions of an asymptotically planar system of elliptic boundary value problems

Departamento de Matemática e Estatística, Universidade Federal da Paraíba, Campina Grande, PB 58109-970, Brazil

Received 10 August 1995; Revised 12 December 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. J. S. A. Corrêa, “Positive solutions of an asymptotically planar system of elliptic boundary value problems,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 3, pp. 549-554, 1998. https://doi.org/10.1155/S0161171298000751.